Pacific Journal of Mathematics

Groups of matrices acting on distribution spaces.

S. R. Harasymiv

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 403-417.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910976

Mathematical Reviews number (MathSciNet)
MR0388088

Zentralblatt MATH identifier
0316.46029

Subjects
Primary: 46F10: Operations with distributions

Citation

Harasymiv, S. R. Groups of matrices acting on distribution spaces. Pacific J. Math. 55 (1974), no. 2, 403--417. https://projecteuclid.org/euclid.pjm/1102910976


Export citation

References

  • [1] R.P. Gosselin, Closure theorems for affine transformation groups, (To appear).
  • [2] S. R. Harasymiv, On approximation by dilations of distributions, Pacific J. Math., (1969), 463-474.
  • [3] Frank W. Warner, Foundations of Differentiable Manifolds and Lie Groups, Scott, Foreman and Company, 1971.
  • [4] K. Yoshinaga and H. Ogata, On convolutions, J. Sci. Hiroshima Univ., Ser. A, 22 (1958), 15-24.